Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by annesand on April 15, 2004, at 7:07:54

In reply to Re: Effexor withdrawal - very bad news janey, posted by msdepres on April 14, 2004, at 11:22:34

I haven't tried this, but lots of others here have. They say that temporarily taking Prozac smooths out the withdrawal symptoms because the half life is a lot longer. Can somebody else fill in the details??


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:annesand thread:1016
URL: http://www.dr-bob.org/babble/20040412/msgs/336556.html